# SDR SIMA2020031613001

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 9,088 hours, 5,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR L1 DIFFICULT TO OPEN FROM OUTSIDE AIRCRAFT-C/A-REMOVED ICE FROM L1 DOOR AND OPENED AND CLOSED NUMEROUS TIMES IAW EMB 175 SDS 52-11-00. NO DISCREPANCIES NOTED
